DocServer

Fixed point and common fixed point theorems of contractive multivalued mappings on complete metric spaces

Khandani, H. and Vaezpour, S.M. and Sims, Brailey (2011) Fixed point and common fixed point theorems of contractive multivalued mappings on complete metric spaces. JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 13 (6). pp. 1025-1039. ISSN 1521-1398

[img]
Preview
PDF
Download (135Kb) | Preview

    Abstract

    In this paper we give a common fixed point type generalization for some multi-valued contractive mappings on complete metric spaces. Our results extend some recent results of Y. Feng, S. Liu[ Y. Feng and S. Liu, Fixed point theorem of multi-valued contractive mappings, J. Math. Anal. Appl. 317(2006)103-112], N. Mizoguchi, W. Takahashi[N. Mizoguchi, W. Takahashi. Fixed point theorem for multi-valued mappings on complete metric spaces, J. Math. Anal. Appl. 141(1989)177-188], D. Klim, D. Wardowski[D. Klim, D. Wardowski, Fixed point theorems for set valued contractions in complete metric spaces, J. Math. Anal. Appl. 334(2007)132-139]. We show that some common fixed point contraction theorems for multi-valued mappings are straightforward consequence of our results.

    Item Type: Article
    Additional Information: Published under the title of "Common Fixed Points of Generalized Multivalued Contraction on Complete Metric Spaces".
    Uncontrolled Keywords: common fixed point, multi-valued map
    Subjects: 47-xx Operator theory > 47Hxx Nonlinear operators and their properties
    Faculty: UNSPECIFIED
    Depositing User: Mr Christopher Maitland
    Date Deposited: 07 Apr 2011 10:42
    Last Modified: 07 Apr 2011 10:42
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/856

    Actions (login required)

    View Item